American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 124 found      Go to page: 1 2 3 4 5

[61] Morten Bjørhus and Andrew M. Stuart. Waveform relaxation as a dynamical system. Math. Comp. 66 (1997) 1101-1117. MR 1415796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] V. Afraimovich, A. Babin and S.-N. Chow. Spatial chaotic structure of attractors of reaction-diffusion systems. Trans. Amer. Math. Soc. 348 (1996) 5031-5063. MR 1344202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Francisco Montes de Oca and Mary Lou Zeeman. Extinction in nonautonomous competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 124 (1996) 3677-3687. MR 1327029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Fritz Colonius and Wolfgang Kliemann. The Morse spectrum of linear flows on vector bundles. Trans. Amer. Math. Soc. 348 (1996) 4355-4388. MR 1329532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Tasso J. Kaper and Gregor Kovacic. Multi-bump orbits homoclinic to resonance bands. Trans. Amer. Math. Soc. 348 (1996) 3835-3887. MR 1329536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Slobodan Simic. Lipschitz distributions and Anosov flows. Proc. Amer. Math. Soc. 124 (1996) 1869-1877. MR 1328378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Henry L. Kurland. Intersection pairings on Conley indices. Memoirs of the AMS 119 (1996) MR 1327211.
Book volume table of contents   

[68] Robert W. Ghrist. Flows on $S^3$ supporting all links as orbits. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 91-97. MR 1350685.
Abstract, references, and article information   
View Article: PDF

[69] R. L. Baker. The qualitative analysis of a dynamical system modeling the formation of two-layer scales on pure metals . Proc. Amer. Math. Soc. 123 (1995) 1373-1378. MR 1264803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] George Seifert. Almost periodicity in semiflows . Proc. Amer. Math. Soc. 123 (1995) 2895-2899. MR 1301527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Konstantin Mischaikow, Hal Smith and Horst R. Thieme. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions . Trans. Amer. Math. Soc. 347 (1995) 1669-1685. MR 1290727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Jan M. Aarts and Lex G. Oversteegen. The dynamics of the Sierpi\'nski curve . Proc. Amer. Math. Soc. 120 (1994) 965-968. MR 1217452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Christopher McCord and Konstantin Mischaikow. Connected simple systems, transition matrices, and heteroclinic bifurcations . Trans. Amer. Math. Soc. 333 (1992) 397-422. MR 1059711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Karma Dajani. Genericity of nontrivial $H$-superrecurrent $H$-cocycles . Trans. Amer. Math. Soc. 323 (1991) 111-132. MR 1018574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] A. F. Izé. An infinite-dimensional extension of theorems of Hartman and Wintner on monotone positive solutions of ordinary differential equations . Proc. Amer. Math. Soc. 110 (1990) 77-84. MR 1015679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Koichi Hiraide. Nonexistence of positively expansive maps on compact connected manifolds with boundary . Proc. Amer. Math. Soc. 110 (1990) 565-568. MR 1019272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] H. I. Freedman and P. Moson. Persistence definitions and their connections . Proc. Amer. Math. Soc. 109 (1990) 1025-1033. MR 1012928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Marian Mrozek. Leray functor and cohomological Conley index for discrete dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 149-178. MR 968888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] H. W. Broer, G. B. Huitema, F. Takens and B. L. J. Braaksma. Unfoldings and bifurcations of quasi-periodic tori. Memoirs of the AMS 83 (1990) MR 1041003.
Book volume table of contents   

[80] Marcy Barge. Rescaling planar hyperbolic sectors . Proc. Amer. Math. Soc. 107 (1989) 145-154. MR 961410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] A. Gasull and J. Llibre. On the nonsingular quadratic differential equations in the plane . Proc. Amer. Math. Soc. 104 (1988) 793-794. MR 964858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Robert D. Franzosa. The continuation theory for Morse decompositions and connection matrices . Trans. Amer. Math. Soc. 310 (1988) 781-803. MR 973177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Ethan M. Coven, Ittai Kan and James A. Yorke. Pseudo-orbit shadowing in the family of tent maps . Trans. Amer. Math. Soc. 308 (1988) 227-241. MR 946440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Christopher McCord. The connection map for attractor-repeller pairs . Trans. Amer. Math. Soc. 307 (1988) 195-203. MR 936812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] M. I. T. Camacho and C. F. B. Palmeira. Errata to: ``Nonsingular quadratic differential equations in the plane'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 301} (1987), no.\ 2, 845--859; MR0882718 (88b:58109)] . Trans. Amer. Math. Soc. 307 (1988) 431. MR 936827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Dietmar Salamon and Eduard Zehnder. Flows on vector bundles and hyperbolic sets . Trans. Amer. Math. Soc. 306 (1988) 623-649. MR 933310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Alessandro Fonda. Uniformly persistent semidynamical systems . Proc. Amer. Math. Soc. 104 (1988) 111-116. MR 958053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Mike Boyle, Douglas Lind and Daniel Rudolph. The automorphism group of a shift of finite type . Trans. Amer. Math. Soc. 306 (1988) 71-114. MR 927684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] M. I. T. Camacho and C. F. B. Palmeira. Nonsingular quadratic differential equations in the plane . Trans. Amer. Math. Soc. 301 (1987) 845-859. MR 882718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Russell A. Johnson. The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example . Proc. Amer. Math. Soc. 99 (1987) 261-267. MR 870782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 124 found      Go to page: 1 2 3 4 5